# SDR DALA2024011100497

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N344DN
- Make and model: Airbus A321-211
- Aircraft serial: 8171
- Aircraft time: 17,564 hours, 7,682 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3044 1R DOOR EMERGENCY ASSIST HANDLE CAME OFF. CORRECTIVE ACTION: REPLACED R1 DOOR ASSIST HANDLE COVER REF A321 IPC 25-23-01. (0148746)
